| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on 01/04/2017 that on (b)(6) 2017, the receiver initialized without a manual restart.No additional event or patient information is available.The receiver has been received for evaluation. a follow-up report will be submitted once the evaluation is complete.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Case was open for further inspection and troubleshoot.The unit passed internal inspection.The receiver stuck on initializing screen, shutdown and re-initialized continuously.The reported event of initializing screen without manual restart was confirmed.A root cause could not be determined.